MAUDE Adverse Event Report: EXACTECH, INC.; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

EXACTECH, INC.; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 01-001-03-0001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The ball pusher plastic cracked and broke.The event occurred during surgical use.Reported event is not associated with revision of exactech implants.The event did cause a 5-15 minute surgical delay/prolongation.The patient did not experience any adverse events as a result of the surgical delay/prolongation.Patient was last known to be in stable condition following the event.The device is available for return.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19661765
Report Number1038671-2024-02286
Device Sequence Number12411191
Product Code KWZ
UDI-Device Identifier10885862256607
UDI-Public10885862256607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032964
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01-001-03-0001
Device Lot Number71491004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale